Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
elchileno11

tattoos and accutane

Recommended Posts

You should probably ask your derm. I'm thinking it's not such a good idea since your skin becomes so sensitive while on accutane and the healing process is typically longer than normal. But talk to your doctor...

Share this post


Link to post
Share on other sites

It's definitely not a good idea. The skin gets very fragile while on Accutane. But still, ask your doctor.

Share this post


Link to post
Share on other sites

Heck no it is not safe to get a tattoo while on tane. Your skin is so thin and sensative. I think if you got a tattoo not only would it hurt like a b**** but it would scab really bad and probably end up looking like crap. You will proabably have to wait atleast 6 months after your course to get one but like everyone else says ask your derm.

Share this post


Link to post
Share on other sites

only speaking for myself but I have a huge piece that goes form my knee up to my arm pit and I got a bit of the color worked on recently and Im on 80 mg of Sotret and I healed fine..but again I am speaking for myself..I agree maybe not a good idea since everyone is different I just got lucky with that

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×